MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS
Model Number H74939185201510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k): k111295, k162350.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a moderately tortuous and severely calcified vessel of below the knee.A 2.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.During the first inflation at 7 atmospheres for 2 seconds, the balloon ruptured from a pinhole at near the balloon shoulder.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
COYOTE?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23658734
Report Number2124215-2025-86928
Device Sequence Number10027435
Product Code LIT
UDI-Device Identifier08714729796800
UDI-Public(01)08714729796800(17)280428(10)36405544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185201510
Device Catalogue NumberH74939185201510
Device Lot Number0036405544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/26/2025
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: JUPITER; INFLATION DEVICE: NIPRO; INTRODUCER SHEATH: DESTINATION 6F; MICRO CATHETER: ARMET
Patient SexUnknown